# SDR FDEA201207012433

- Difficulty date: July 1, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 56,418 hours, 12,599 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC7515
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HIGH FREQUENCY EDDY CURRENT INSPECTION ON THE   LOWER VERTICAL STABILIZER, NR4 BANJO FITTING, RT SIDE FWD FLANGE.  CARRIED OUT REPAIR AS PER DRAWING SR10550013 SHEET 7, 8, AND 9 REVISION P.
